# SDR AALA202406170254

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 64,755 hours, 30,539 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21684
- Part serial: 4041
- Condition: Dragging
- Location: Lt Mlg
- Part time: 45,032 hours, 24,448 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT ON LANDING ROLLOUT. AIRCRAFT PULLED TO LEFT WITHOUT BRAKES BEING APPLIED. LEFT TEMPS ARE HIGHER THAN RIGHT AS WELL. MAINTENANCE REPLACED THE #1 BRAKE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
